Combined estimating equation approaches for semiparametric transformation models with length-biased survival data
Version of Record online: 18 APR 2014
© 2014, The International Biometric Society
Volume 70, Issue 3, pages 608–618, September 2014
How to Cite
Cheng, Y.-J. and Huang, C.-Y. (2014), Combined estimating equation approaches for semiparametric transformation models with length-biased survival data. Biometrics, 70: 608–618. doi: 10.1111/biom.12170
- Issue online: 22 SEP 2014
- Version of Record online: 18 APR 2014
- Manuscript Accepted: 1 MAR 2014
- Manuscript Revised: 1 FEB 2014
- Manuscript Received: 1 APR 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!